# SDR MALA080223

- Difficulty date: December 14, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N410
- Make and model: Cessna 177B
- Aircraft serial: 17702536
- Aircraft time: 27,412 hours, 29,972 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pdu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"AFTER T/O SELECTED GEAR UP AND HYDRAULIC CAUTION LIGHT ILLUMINATED.  COMPLETED MEMORY ITEMS THEN COMPLETED AFTER T/O CHECK.  COMPLETED EMERGENCY/NON-NORMAL CHECKLIST HYDRAULIC PROC 2.  RETURNED TO TRI.  DECLARED EMERGENCY AND RETURNED TO GATE.  FLAPS REMAINED ZERO.  REMOVED AND REPLACED LT PDU IAW SAAB AMM 24-31-20.  OPS CHECK GOOD AT THIS TIME, P/N ON AND OFF A2042C, S/N ON CL-86429, S/N OFF CG-81553.  REMOVED AND REPLACED RELAY 7ML IAW SAAB AMM 20-20-00 OPS CHECK GOOD, P/N ON AND OFF MS24142D1.
